Vol. 15, No. 1, 2022

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 7, 1617–1859
Issue 6, 1375–1616
Issue 5, 1131–1373
Issue 4, 891–1130
Issue 3, 567–890
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Geometric averaging operators and nonconcentration inequalities

Philip T. Gressman

Vol. 15 (2022), No. 1, 85–122
Abstract

This paper is devoted to a systematic study of certain geometric integral inequalities which arise in continuum combinatorial approaches to Lp-improving inequalities for Radon-like transforms over polynomial submanifolds of intermediate dimension. The desired inequalities relate to and extend a number of important results in geometric measure theory.

Keywords
geometric measure theory, geometric invariant theory, Radon-like transforms
Mathematical Subject Classification 2010
Primary: 28A75, 44A12
Milestones
Received: 18 June 2019
Revised: 2 June 2020
Accepted: 15 September 2020
Published: 16 March 2022
Authors
Philip T. Gressman
Department of Mathematics
University of Pennsylvania
Philadelphia, PA
United States